# SDR HEEA0014218

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706AE
- Make and model: Skrsky S76A
- Aircraft serial: 760275
- Engine: Allsn 250C30S
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rear Diffuser
- Part number: 23051122
- Condition: Separated
- Location: Engine
- Component: 23051643
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO COMPRESSOR WAS SEIZED ON FIRST START.  COMPRESSOR DISASSEMBLY INSPECTION REVEALED:  SEPARATION OF REAR DIFFUSER MAJOR SEAL.
